Share:


Weak solutions of boundary value problems in nontube domains for fourth-order equations of composite type

    Victor Korzyuk Affiliation
    ; Olga Kovnatskaya Affiliation

Abstract

In the paper existence and uniqueness of weak solutions of boundary value problems in nontube domains for fourth-order equations of composite type are proved by methods of functional analysis.

Keyword : equation of composite type, weak solution, methods of functional analysis, partial differential equation of the fourth order

How to Cite
Korzyuk, V., & Kovnatskaya, O. (2011). Weak solutions of boundary value problems in nontube domains for fourth-order equations of composite type. Mathematical Modelling and Analysis, 16(3), 498-508. https://doi.org/10.3846/13926292.2011.603167
Published in Issue
Aug 24, 2011
Abstract Views
52
PDF Downloads
31